期刊收录: SCIE
作者全称: Zhang, WH; Chen, BS;
英文机构: [Zhang, WH]Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266510, Peoples R China., Shandong Inst Light Ind, Coll Elect Informat & Control Engn, Jinan 250100, Peoples R China., Natl Tsing Hua Univ, Dept Elect Engn, Hsinchu 30013, Taiwan.[ Chen, BS]Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266510, Peoples R China., Shandong Inst Light Ind, Coll Elect...    详情∨
英文标题: State feedback H(infinity) control for a class of nonlinear stochastic systems
英文作者: Zhang, WH; Chen, BS;
刊名: SIAM JOURNAL ON CONTROL AND OPTIMIZATION
ISSN: 0363-0129
卷: 44
期: 6
页码: 1973-1991
出版年: 2006
摘要: This paper discusses the H infinity control problem for a class of nonlinear stochastic systems with both state- and disturbance- dependent noise. By means of Hamilton - Jacobi equations, both infinite and. nite horizon nonlinear stochastic H(infinity) control designs are developed. Some results on nonlinear H(infinity) control of deterministic systems are generalized to a stochastic setting. We i...    详情∨
电子邮箱: w_hzhang@163.com; bschen@ee.nthu.edu.tw
出版社: SIAM PUBLICATIONS
ESI学科: ENGINEERING
成果类型: 外文期刊论文;
相关成果:

个性服务

原文链接

被引量

wos被引: 141

网络计量

其他

TOP